Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257964] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Pati, D; Reich, BJ; Dunson, DB, Bayesian geostatistical modelling with informative sampling locations, Biometrika, vol. 98 no. 1 (2011), pp. 35-48, ISSN 0006-3444 [doi]
    (last updated on 2017/12/12)

    Abstract:
    We consider geostatistical models that allow the locations at which data are collected to be informative about the outcomes. A Bayesian approach is proposed, which models the locations using a log Gaussian Cox process, while modelling the outcomes conditionally on the locations as Gaussian with a Gaussian process spatial random effect and adjustment for the location intensity process. We prove posterior propriety under an improper prior on the parameter controlling the degree of informative sampling, demonstrating that the data are informative. In addition, we show that the density of the locations and mean function of the outcome process can be estimated consistently under mild assumptions. The methods show significant evidence of informative sampling when applied to ozone data over Eastern U.S.A. © 2011 Biometrika Trust.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320